Alert archive / Mississippi / Flash Flood Warnings in 2010
Flash Flood Warning 7, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Mar 11, 2010, 1:27 AM CST for Fayette County, Hardeman County, Shelby County, Tennessee; 7 counties in Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 11, 2010, 1:27 AM CST (07:27 UTC)
- Expired
- Mar 11, 2010, 4:19 AM CST
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, MS, DeSoto County, MS, Lafayette County, MS, Marshall County, MS, Panola County, MS, Tate County, MS, Union County, MS, Fayette County, TN, Hardeman County, TN, Shelby County, TN
The radar
The Memphis radar (KNQA), 69 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 7.5 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1389 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1112 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 6.7
The text
As transmitted, in the capitals the NWS used until 2016.
250
WGUS54 KMEG 110728
FFWMEG
MSC009-033-071-093-107-137-145-TNC047-069-157-111030-
/O.NEW.KMEG.FF.W.0007.100311T0728Z-100311T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
127 AM CST THU MAR 11 2010
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BENTON COUNTY IN NORTHEAST MISSISSIPPI...
NORTHWESTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...
EASTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
NORTHERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
NORTHEASTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
EASTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...
FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
EASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 430 AM CST
* AT 127 AM CST...DOPPLER RADAR ESTIMATES 1 INCH OF RAINFALL HAS
OCCURRED IN THE PAST 30 MINUTES. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 2 INCHES OF RAIN OVER THE NEXT 2 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOLLY
SPRINGS...BOLIVAR...COLLIERVILLE AND WALL DOXEY STATE PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR SARDIS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3448 8923 3446 9002 3468 8987 3539 8969
3540 8886
$$1 follow-up statement
443
WGUS74 KMEG 111019
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
419 AM CST THU MAR 11 2010
MSC009-033-071-093-107-137-145-TNC047-069-157-111029-
/O.CAN.KMEG.FF.W.0007.000000T0000Z-100311T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DESOTO MS-BENTON MS-MARSHALL MS-TATE MS-UNION MS-LAFAYETTE MS-
PANOLA MS-FAYETTE TN-SHELBY TN-HARDEMAN TN-
419 AM CST THU MAR 11 2010
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WESTERN HARDEMAN...
EASTERN SHELBY...FAYETTE...NORTHEASTERN PANOLA...NORTHERN
LAFAYETTE...NORTHWESTERN UNION...EASTERN TATE...MARSHALL...BENTON AND
EASTERN DESOTO COUNTIES...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3448 8923 3446 9002 3468 8987 3539 8969
3540 8886
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Mar 10, 11:32 PM CST, 1 hour 55 minutes earlier.
Area forecast discussion, Mar 10, 11:32 PM CST, 1 hour 55 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 1132 PM CST WED MAR 10 2010 .UPDATE... UPDATED FOR AVIATION. && .PREV DISCUSSION... /ISSUED 900 PM CST WED MAR 10 2010/ UPDATE... SEVERE THREAT CONTINUES FOR THE MIDSOUTH TONIGHT. KLZK RADAR SHOWED A SQUALL LINE BEGINNING TO TAKE SHAPE OVER THE WESTERN THIRD OF ARKANSAS...AS THE SURFACE COLD FRONT MOVES IN FROM THE WEST. THIS SQUALL LINE WILL EVENTUALLY OVERTAKE THE DISCRETE CONVECTION AS IT ARRIVES TO NEAR THE MS RIVER SHORTLY AFTER MIDNIGHT. IN THE INTERIM... IT APPEARS AN INCREASE IN COVERAGE IN DISCRETE CELLS HAS OCCUR ED IN ADVANCE OF THE SURFACE COLD FRONT. A FEW OF THESE DISCRETE CELLS WILL HOLD TORNADIC POTENTIAL. KNQA RADAR SHOWED A 55KT LOW LEVEL JET...WHICH SHOULD HELP SUSTAIN CONVECTION WELL INTO THE OVERNIGHT. GIVEN THE STRONG DIRECTIONAL SHEAR...WILL LIKELY STILL NEED TO MONITOR FOR ROTATION EMBEDDED IN THE SOME OF THE LINE SEGMENTS OVERNIGHT. NO CHANGES TO THE FORECAST PLANNED AT THIS TIME. PWB PREV DISCUSSION... /ISSUED 614 PM CST WED MAR 10 2010/ UPDATE... UPDATED TO ADD 00Z AVIATION DISCUSSION. PREV DISCUSSION... /ISSUED 552 PM CST WED MAR 10 2010/ UPDATE... FORECAST WAS UPDATED TO INCREASE POPS THIS EVENING...BETWEEN 9 PM AND MIDNIGHT... AND TO BRING UP SEVERE WORDING INTO THE MID TO LATE EVENING OVER AREAS TO THE SOUTH AND SOUTHWEST OF MEMPHIS. 18Z NAM HAS HANDLED THE CONVECTIVE INITIATION OVER WESTERN AND CENTRAL ARKANSAS POORLY. IT APPEARS THAT AT SOME OF THIS ACTIVITY MAY MAKE IT INTO EASTERN ARKANSAS BY MIDEVENING...BASED ON RADAR AND SATELLITE TRENDS. BESIDES THE ACTIVITY OVER CENTRAL AR... ANOTHER AREA OF CONCERN IN THE SHORT TERM IS SCATTERED ACTIVITY FORMING ALONG A WARM FRONT OVER NORTH MS. SEE SPC MESOSCALE DISCUSSION 170. MAIN CONVECTIVE LINE ASSOCIATED WITH THE COLD FRONT WILL LIKELY REACH THE MS RIVER AFTER MIDNIGHT. THOUGH MIDLEVEL LAPSE RATES WILL BE HEALTHY AND SURFACE CONVERGE STRONG AND WELL ORGANIZED... MUCAPES SHOULD DECREASE BELOW 1000 J/KG. THIS MAY LESSEN HAIL THREAT DURING THE OVERNIGHT. PWB PREV DISCUSSION... /ISSUED 302 PM CST WED MAR 10 2010/ DISCUSSION... SKIES ARE MOSTLY CLOUDY OVER EASTERN PORTIONS OF THE FORECAST AREA WITH MOSTLY SUNNY SKIES ELSEWHERE. TEMPERATURES ARE MAINLY IN THE 60S WHERE SKIES ARE MOSTLY CLOUDY WHILE TEMPERATURES ARE IN THE 70S WHERE SKIES ARE MOSTLY SUNNY. CURRENTLY THERE IS A FEW SHOWERS OVER MONROE COUNTY BUT REMAINDER OF FORECAST AREA REMAINS DRY. COLD FRONT CURRENTLY EXTENDS FROM CENTRAL OKLAHOMA INTO SOUTHWEST TEXAS. SCATTERED THUNDERSTORMS EXTENDS FROM EXTREME EASTERN OKLAHOMA INTO NORTHEAST TEXAS. A FEW OF STORMS IN NORTHEAST TEXAS ARE PRODUCING LARGE HAIL. THESE STORMS WILL MOVE INTO THE FORECAST AREA LATE TONIGHT WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. AN ISOLATED TORNADO CANNOT BE RULED OUT. THIS ACTIVITY WILL MOVE FAIRLY QUICKLY THROUGH THE FORECAST AREA AND SHOULD BE DONE BEFORE THURSDAY AFTERNOON. THE COLD FRONT WILL BE EAST OF THE REGION BY THURSDAY NIGHT BRINGING SOMEWHAT COOLER AIR INTO THE FORECAST AREA. WHILE THE COLD FRONT SHOULD BE OUT OF THE AREA BY THURSDAY NIGHT... THE UPPER LEVEL LOW WILL BE OVER NORTHWEST MISSOURI WHICH WOULD PROVIDE SOME SCATTERED SHOWERS OVER THE REGION. THE UPPER LOW WILL SLOWLY HOVER OVER PARTS OF MISSOURI FRIDAY AND FRIDAY NIGHT KEEPING A CHANCE OF SHOWERS AROUND. THE UPPER LOW BEGINS TO MOVE OUT OF THE REGION ON SATURDAY SO A CHANCE OF RAIN WILL CONTINUE. HIGH PRESSURE WILL SLOWLY BUILD INTO THE REGION BEGINNING SATURDAY NIGHT AND CONTINUING INTO MONDAY BRINGING DRY WEATHER WITH TEMPERATURES A LITTLE BELOW NORMAL. HIGH PRESSURE WILL REMAIN OVER THE REGION FOR TUESDAY AND WEDNESDAY AS WELL KEEPING DRY WEATHER OVER THE FORECAST AREA WITH TEMPERATURES REMAINING A FEW DEGREES BELOW NORMAL. ARS && .AVIATION... 06Z TAFS BROKEN TO SOLID CONVECTIVE LINE HAD ACCELERATED OVER EASTERN AR SINCE 04Z. KNQA RADAR SHOWED INBOUND WINDS AT FL060 AT 75KTS ON A CELL 50NM SOUTHWEST OF KMEM. WILL CONTINUE TO MONITOR THIS CELL FOR SURFACE WIND POTENTIAL AT KMEM FOR POSSIBLE AIRPORT WEATHER WARNING. THE SQUALL LINE SHOULD CONTINUE EAST THROUGH THE OVERNIGHT... TAKING UP A POSITION EAST OF KMEM FOR THE OUTBOUND PUSH. VFR CONDITIONS WILL BUILD IN FROM THE WEST DURING THE DAYLIGHT MORNING HOURS...AS A MIDLEVEL DRYSLOT MIXES DRY AIR TO THE SURFACE. PWB && .PRELIMINARY POINT TEMPS/POPS... MEM 60 73 49 60 / 90 10 40 40 MKL 59 74 46 62 / 90 50 40 40 JBR 54 69 43 59 / 90 10 40 40 TUP 58 74 49 66 / 100 40 40 40 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Mar 10, 3:18 PM CST, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 318 PM CST WED MAR 10 2010 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-112330- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 318 PM CST WED MAR 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE TONIGHT ACROSS THE ENTIRE MID SOUTH. THE GREATEST POTENTIAL FOR SEVERE WEATHER WILL OCCUR WEST OF A LINE FROM CARUTHERSVILLE MISSOURI TO MEMPHIS TENNESSEE TO CHARLESTON MISSISSIPPI BETWEEN MIDNIGHT AND 3 AM. THE SEVERE WEATHER POTENTIAL WILL INCREASE EAST OF THIS LINE AFTER 3 AM CST AND CONTINUE INTO THE MORNING HOURS OF THURSDAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS WITH THESE THUNDERSTORMS. AN ISOLATED TORNADO IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG TO ISOLATED SEVERE STORMS WILL CONTINUE INTO THURSDAY MORNING ACROSS EASTERN PORTIONS OF THE MID SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE TONIGHT INTO THURSDAY MORNING.
In the hours before
Local storm report, Mar 10, 8:38 PM CST, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
838 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM HAIL POCAHONTAS 36.26N 90.97W
03/10/2010 E1.00 INCH RANDOLPH AR LAW ENFORCEMENT
ONE INCH HAIL ALONG HIGHWAY 67 IN COLLEGE
CITY/POCAHONTAS.
0755 PM HAIL 2 S POCAHONTAS 36.23N 90.97W
03/10/2010 E1.75 INCH RANDOLPH AR TRAINED SPOTTER
GOLF BALL SIZED HAIL COVERING THE GROUND.
0800 PM HAIL POCAHONTAS 36.26N 90.97W
03/10/2010 E1.00 INCH RANDOLPH AR CO-OP OBSERVER
QUARTER HAIL ON CHURCH STREET IN POCAHONTAS.
0830 PM HAIL 3 N RAVENDEN 36.28N 91.25W
03/10/2010 E0.75 INCH RANDOLPH AR TRAINED SPOTTER
&&
CCDLocal storm report, Mar 10, 8:43 PM CST, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
843 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM HAIL POCAHONTAS 36.26N 90.97W
03/10/2010 E1.00 INCH RANDOLPH AR LAW ENFORCEMENT
ONE INCH HAIL ALONG HIGHWAY 67 IN COLLEGE
CITY/POCAHONTAS.
0755 PM HAIL 2 S POCAHONTAS 36.23N 90.97W
03/10/2010 E1.75 INCH RANDOLPH AR TRAINED SPOTTER
GOLF BALL SIZED HAIL COVERING THE GROUND.
0800 PM HAIL POCAHONTAS 36.26N 90.97W
03/10/2010 E1.00 INCH RANDOLPH AR CO-OP OBSERVER
QUARTER HAIL ON CHURCH STREET IN POCAHONTAS.
0820 PM HAIL 3 N RAVENDEN 36.28N 91.25W
03/10/2010 E0.75 INCH RANDOLPH AR TRAINED SPOTTER
&&
CCDSpecial weather statement, Mar 10, 8:46 PM CST, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 846 PM CST WED MAR 10 2010 ARZ018-026-MOZ113-110315- CRAIGHEAD AR-GREENE AR-DUNKLIN MO- 846 PM CST WED MAR 10 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 915 PM CST FOR... EASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS... SOUTHEASTERN GREENE COUNTY IN EASTERN ARKANSAS... SOUTHWESTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 5 MILES EAST OF JONESBORO AT 846 PM CST... MOVING NORTHEAST AT 40 MPH. PEOPLE IN CRAIGHEAD...DUNKLIN AND GREENE COUNTIES...INCLUDING LOCATIONS NEAR BROOKLAND...CROWLEYS RIDGE STATE PARK...JONESBORO... LAKE CITY...LAKE FRIERSON STATE PARK AND PARAGOULD...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Mar 10, 9:04 PM CST, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 904 PM CST WED MAR 10 2010 ARZ008-017-110345- RANDOLPH AR-LAWRENCE AR- 904 PM CST WED MAR 10 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 945 PM CST FOR... LAWRENCE COUNTY IN EASTERN ARKANSAS... RANDOLPH COUNTY IN EASTERN ARKANSAS... AN APPROACHING LINE OF SEVERE THUNDERSTORMS WAS LOCATED FROM 22 MILES WEST OF RAVENDEN SPRINGS TO 39 MILES SOUTHWEST OF STRAWBERRY AT 904 PM CST...MOVING NORTHEAST AT 30 MPH. PEOPLE IN LAWRENCE AND RANDOLPH COUNTIES...INCLUDING LOCATIONS NEAR BLACK ROCK AND LAKE CHARLES STATE PARK...SHOULD MONITOR THIS STORM CLOSELY.
Local storm report, Mar 10, 10:29 PM CST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1029 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM HAIL POCAHONTAS 36.26N 90.97W
03/10/2010 E1.00 INCH RANDOLPH AR LAW ENFORCEMENT
ONE INCH HAIL ALONG HIGHWAY 67 IN COLLEGE
CITY/POCAHONTAS.
0755 PM HAIL 2 S POCAHONTAS 36.23N 90.97W
03/10/2010 E1.75 INCH RANDOLPH AR TRAINED SPOTTER
GOLF BALL SIZED HAIL COVERING THE GROUND.
0758 PM TSTM WND DMG POCAHONTAS 36.26N 90.97W
03/10/2010 RANDOLPH AR LAW ENFORCEMENT
A CAMPER...SHED...AND SEVERAL VEHICLES SUSTAINED MAJOR
DAMAGE.
0800 PM HAIL POCAHONTAS 36.26N 90.97W
03/10/2010 E1.00 INCH RANDOLPH AR CO-OP OBSERVER
QUARTER HAIL ON CHURCH STREET IN POCAHONTAS.
0820 PM HAIL 3 N RAVENDEN 36.28N 91.25W
03/10/2010 E0.75 INCH RANDOLPH AR TRAINED SPOTTER
&&
CCDLocal storm report, Mar 11, 1:01 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
101 AM CST THU MAR 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL POWHATAN 36.08N 91.12W
03/10/2010 E1.00 INCH LAWRENCE AR LAW ENFORCEMENT
QUARTER HAIL IN POWHATAN. HAIL ALSO COVERING THE GROUND
IN BLACK ROCK.
0753 PM HAIL POCAHONTAS 36.26N 90.97W
03/10/2010 E1.00 INCH RANDOLPH AR LAW ENFORCEMENT
ONE INCH HAIL ALONG HIGHWAY 67 IN COLLEGE
CITY/POCAHONTAS.
0755 PM HAIL 2 S POCAHONTAS 36.23N 90.97W
03/10/2010 E1.75 INCH RANDOLPH AR TRAINED SPOTTER
GOLF BALL SIZED HAIL COVERING THE GROUND.
0758 PM TSTM WND DMG POCAHONTAS 36.26N 90.97W
03/10/2010 RANDOLPH AR LAW ENFORCEMENT
A CAMPER...SHED...AND SEVERAL VEHICLES SUSTAINED MAJOR
DAMAGE.
0800 PM HAIL POCAHONTAS 36.26N 90.97W
03/10/2010 E1.00 INCH RANDOLPH AR CO-OP OBSERVER
QUARTER HAIL ON CHURCH STREET IN POCAHONTAS.
0820 PM HAIL 3 N RAVENDEN 36.28N 91.25W
03/10/2010 E0.75 INCH RANDOLPH AR TRAINED SPOTTER
1200 AM FLASH FLOOD 1 NW POCAHONTAS 36.27N 90.98W
03/11/2010 RANDOLPH AR LAW ENFORCEMENT
LOW WATER CROSSINGS ALONG COUNTRY CLUB ROAD ARE
IMPASSABLE.
1244 AM TSTM WND GST 10 W GERMANTOWN 35.09N 89.97W
03/11/2010 M57.00 MPH SHELBY TN ASOS
&&
CCDThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 12:01 AM CST | Severe Thunderstorm Warning | MEG | Shelby | 44 min |
| Mar 11, 12:30 AM CST | Flash Flood Warning | MEG | Shelby | 2 hr |
| Mar 11, 12:34 AM CST | Severe Thunderstorm Warning | MEG | Dyer, Haywood, Lauderdale, Tipton | 41 min |
| Mar 11, 12:56 AM CST | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Shelby, Tipton | 64 min |
| Mar 11, 1:02 AM CST | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lake, Lauderdale and 2 more | 58 min |
| Mar 11, 1:21 AM CST | Severe Thunderstorm Warning | MEG | Crockett, Fayette, Hardeman, Haywood, Madison | 54 min |
| Mar 11, 1:41 AM CST | Areal Flood Advisory | MEG | Carroll, Chester, Crockett, Dyer, Fayette, Gibson and 6 more | 2 hr |
| Mar 11, 2:16 AM CST | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Hardin, Henderson, McNairy and 1 more | 48 min |
| Mar 11, 4:07 AM CST | Areal Flood Advisory | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 3 hr |
| Mar 10, 10:43 PM CST | Severe Thunderstorm Warning | MEG | Coahoma | 62 min |
| Mar 11, 1:32 AM CST | Flash Flood Warning | MEG | Calhoun, Lafayette, Panola, Pontotoc, Quitman, Tallahatchie and 2 more | 4 hr |
Nearby
Flash Flood Warnings in Mississippi, 2010Flash Flood Warnings in Tennessee, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.